Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 37, Issue 2, Spring 1997  pp. 247-261.

Stability of index for semi-Fredholm chains

Authors: Vladimír Müller
Author institution:Mathematical Institute AV ČR, Žitná 25, 115 67 Praha 1, CZECH REPUBLIC

Summary: We extend the recent stability results of Ambrozie for Fredholm essential complexes to the semi-Fredholm case.

Keywords: Index, semi-Fredholm complexes.

Contents    Full-Text PDF